# SDR 2000ZZZX298

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Rack
- Condition: Punctured
- Location: Bs 522
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURE IN THE DUAL CARGO TRACK AT LEFT STA 522.00, LBL 24.00.  REPAIRED A PUNCTURE IN THE DUAL CARGO TRACK AT STA 522, LBL 24 PER EIA ECRA 941-53-048-2.
